Header menu link for other important links
A Note on the Shaping of Dual Reflector Antennas
M. S. Narasimhan
Published in
Volume: 29
Issue: 3
Pages: 551 - 552
A technique based on a recent paper [3] for designing shaped dual reflector antennas that appears to be significantly better than the traditional method [1], [2] is presented. The main advantages derived are extreme computational simplicity and the ability to utilize very accurate feed pattern expressions. A typical practical problem is solved using [1] and our method to bring out these features. Copyright © 1981 by The Institute of Electrical and Electronics Engineers, Inc.
About the journal
JournalIEEE Transactions on Antennas and Propagation
Open AccessNo